Alert archive / Oklahoma / River Flood Warnings in 2012
River Flood Warning 24, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Apr 30, 2012, 8:26 AM CDT for Nowata County, Oklahoma. It took effect at Apr 30, 2012, 11:57 AM CDT. It was in force for 66 hr.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2012, 8:26 AM CDT (13:26 UTC)
- In effect from
- Apr 30, 2012, 11:57 AM CDT
- Expired
- May 3, 2012, 6:16 AM CDT
- In force
- 66 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- Moderate
County Nowata County, OK
The radar
The Tulsa radar (KINX), 70 km from the middle of the area, began a volume at 13:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Verdigris River near Lenapah (LEPO2). The gauge peaked at 35.69 ft at May 1, 2012, 6:00 PM CDT.
- Action stage
- 30 ft
- Minor stage
- 30 ft
- Moderate stage
- 32 ft
- Major stage
- 36 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07171000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
833 WGUS44 KTSA 301326 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 826 AM CDT MON APR 30 2012 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. OKC105-302126- /O.NEW.KTSA.FL.W.0024.120430T1657Z-120502T0651Z/ /LEPO2.2.ER.120430T1657Z.120501T0600Z.120502T0051Z.NO/ 826 AM CDT MON APR 30 2012 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE VERDIGRIS RIVER NEAR LENAPAH. * FROM THIS MORNING TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 800 AM MONDAY THE STAGE WAS 20.03 FEET. * FLOOD STAGE IS 30.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 35.6 FEET BY TUESDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE TUESDAY EVENING. * IMPACT...AT 34.0 FEET...SERIOUS AGRICULTURAL FLOODING OCCURS BETWEEN THE KANSAS BORDER AND HEADWATERS OF LAKE OOLOGAH. STATE HIGHWAY 10 IS IMPASSABLE AT A POINT 5 MILES EAST OF LENAPAH. AT 36.0 FEET...VERY SERIOUS FLOODING OCCURS IN NOWATA COUNTY. MANY RURAL ROADS ARE CLOSED IN ADDITION TO STATE HIGHWAY 10. $$
10 follow-up statements
685 WGUS84 KTSA 301858 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 158 PM CDT MON APR 30 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. OKC105-010258- /O.EXT.KTSA.FL.W.0024.000000T0000Z-120502T0842Z/ /LEPO2.2.ER.120430T2111Z.120501T1200Z.120502T0242Z.NO/ 158 PM CDT MON APR 30 2012 ...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE VERDIGRIS RIVER NEAR LENAPAH. * UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 101 PM MONDAY THE STAGE WAS 26.62 FEET. * FLOOD STAGE IS 30.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 35.5 FEET TUESDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE TUESDAY EVENING. * IMPACT...AT 34.0 FEET...SERIOUS AGRICULTURAL FLOODING OCCURS BETWEEN THE KANSAS BORDER AND HEADWATERS OF LAKE OOLOGAH. STATE HIGHWAY 10 IS IMPASSABLE AT A POINT 5 MILES EAST OF LENAPAH. AT 36.0 FEET...VERY SERIOUS FLOODING OCCURS IN NOWATA COUNTY. MANY RURAL ROADS ARE CLOSED IN ADDITION TO STATE HIGHWAY 10. $$
021 WGUS84 KTSA 010130 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 830 PM CDT MON APR 30 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. OKC105-010930- /O.EXT.KTSA.FL.W.0024.000000T0000Z-120502T0913Z/ /LEPO2.2.ER.120501T0114Z.120501T1800Z.120502T0313Z.NO/ 830 PM CDT MON APR 30 2012 ...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE VERDIGRIS RIVER NEAR LENAPAH. * UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 800 PM MONDAY THE STAGE WAS 29.87 FEET. * FLOOD STAGE IS 30.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 35.5 FEET BY EARLY TUESDAY AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE TUESDAY EVENING. * IMPACT...AT 36.0 FEET...VERY SERIOUS FLOODING OCCURS IN NOWATA COUNTY. MANY RURAL ROADS ARE CLOSED. STATE HIGHWAY 10 IS IMPASSABLE AT A POINT 5 MILES EAST OF LENAPAH. THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. $$
838 WGUS44 KTSA 010723 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 223 AM CDT TUE MAY 1 2012 ...FORECAST FLOODING CHANGED FROM MODERATE TO MAJOR SEVERITY FOR THE FOLLOWING RIVERS IN OKLAHOMA... VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. OKC105-011523- /O.EXT.KTSA.FL.W.0024.000000T0000Z-120503T0745Z/ /LEPO2.3.ER.120501T0125Z.120501T1800Z.120503T0145Z.NO/ 223 AM CDT TUE MAY 1 2012 ...FORECAST FLOODING INCREASED FROM MODERATE TO MAJOR SEVERITY... THE FLOOD WARNING CONTINUES FOR THE VERDIGRIS RIVER NEAR LENAPAH. * UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 200 AM TUESDAY THE STAGE WAS 33.89 FEET. * FLOOD STAGE IS 30.0 FEET. * MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH WILL CONTINUE RISING TO NEAR 36.3 FEET THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY EVENING. * IMPACT...AT 36.0 FEET...VERY SERIOUS FLOODING OCCURS IN NOWATA COUNTY. MANY RURAL ROADS ARE CLOSED. STATE HIGHWAY 10 IS IMPASSABLE AT A POINT 5 MILES EAST OF LENAPAH. THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. $$
819 WGUS84 KTSA 011350 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 850 AM CDT TUE MAY 1 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. OKC105-012150- /O.EXT.KTSA.FL.W.0024.000000T0000Z-120503T0732Z/ /LEPO2.3.ER.120501T0125Z.120502T0000Z.120503T0132Z.NO/ 850 AM CDT TUE MAY 1 2012 THE FLOOD WARNING CONTINUES FOR THE VERDIGRIS RIVER NEAR LENAPAH. * UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 830 AM TUESDAY THE STAGE WAS 35.03 FEET. * FLOOD STAGE IS 30.0 FEET. * MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH WILL CONTINUE RISING TO NEAR 36.3 FEET THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE WEDNESDAY EVENING. * IMPACT...AT 36.0 FEET...VERY SERIOUS FLOODING OCCURS IN NOWATA COUNTY. MANY RURAL ROADS ARE CLOSED. STATE HIGHWAY 10 IS IMPASSABLE AT A POINT 5 MILES EAST OF LENAPAH. THIS IS A DANGEROUS AND LIFE THREATENING SITUATION. $$
970 WGUS84 KTSA 011946 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 246 PM CDT TUE MAY 1 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. OKC105-020346- /O.EXT.KTSA.FL.W.0024.000000T0000Z-120503T1810Z/ /LEPO2.3.ER.120501T0125Z.120502T0000Z.120503T1210Z.NO/ 246 PM CDT TUE MAY 1 2012 ...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE VERDIGRIS RIVER NEAR LENAPAH. * UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 200 PM TUESDAY THE STAGE WAS 35.65 FEET. * FLOOD STAGE IS 30.0 FEET. * MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH WILL CONTINUE RISING TO NEAR 36.3 FEET THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE THURSDAY MORNING. * IMPACT...AT 36.0 FEET...VERY SERIOUS FLOODING OCCURS IN NOWATA COUNTY. MANY RURAL ROADS ARE CLOSED. STATE HIGHWAY 10 IS IMPASSABLE AT A POINT 5 MILES EAST OF LENAPAH. THIS IS A DANGEROUS AND LIFE THREATENING SITUATION. DO NOT DRIVE THROUGH HIGH WATER. $$
011 WGUS84 KTSA 020113 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 813 PM CDT TUE MAY 1 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. OKC105-020913- /O.EXT.KTSA.FL.W.0024.000000T0000Z-120503T1147Z/ /LEPO2.2.ER.120501T0125Z.120502T0600Z.120503T0547Z.NO/ 813 PM CDT TUE MAY 1 2012 THE FLOOD WARNING CONTINUES FOR THE VERDIGRIS RIVER NEAR LENAPAH. * UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 800 PM TUESDAY THE STAGE WAS 35.67 FEET. * FLOOD STAGE IS 30.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH WILL CONTINUE RISING TO NEAR 35.8 FEET WEDNESDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE THURSDAY BEFORE DAWN . * IMPACT...AT 36.0 FEET...VERY SERIOUS FLOODING OCCURS IN NOWATA COUNTY. THIS IS A DANGEROUS AND LIFE THREATENING SITUATION. MANY RURAL ROADS ARE CLOSED. STATE HIGHWAY 10 IS IMPASSABLE AT A POINT 5 MILES EAST OF LENAPAH. $$
630 WGUS84 KTSA 020712 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 212 AM CDT WED MAY 2 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. OKC105-021512- /O.EXT.KTSA.FL.W.0024.000000T0000Z-120503T1115Z/ /LEPO2.2.ER.120501T0125Z.120501T2331Z.120503T0515Z.NO/ 212 AM CDT WED MAY 2 2012 THE FLOOD WARNING CONTINUES FOR THE VERDIGRIS RIVER NEAR LENAPAH. * UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 131 AM WEDNESDAY THE STAGE WAS 35.64 FEET. * FLOOD STAGE IS 30.0 FEET. * MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY THURSDAY BEFORE DAWN. * IMPACT...AT 36.0 FEET...VERY SERIOUS FLOODING OCCURS IN NOWATA COUNTY. THIS IS A DANGEROUS AND LIFE THREATENING SITUATION. MANY RURAL ROADS ARE CLOSED. STATE HIGHWAY 10 IS IMPASSABLE AT A POINT 5 MILES EAST OF LENAPAH. $$
824 WGUS84 KTSA 021257 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 757 AM CDT WED MAY 2 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. OKC105-022057- /O.EXT.KTSA.FL.W.0024.000000T0000Z-120503T1549Z/ /LEPO2.2.ER.120501T0125Z.120501T2331Z.120503T0949Z.NO/ 757 AM CDT WED MAY 2 2012 ...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE VERDIGRIS RIVER NEAR LENAPAH. * UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM WEDNESDAY THE STAGE WAS 35.45 FEET. * FLOOD STAGE IS 30.0 FEET. * MODERATE FLOODING IS OCCURRING. THE RIVER CREST NEAR 35.7 FEET YESTERDAY EVENING AND NOW IS SLOWLY FALLING. * FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY EARLY THURSDAY MORNING. * IMPACT...AT 36.0 FEET...VERY SERIOUS FLOODING OCCURS IN NOWATA COUNTY. THIS IS A DANGEROUS AND LIFE THREATENING SITUATION. MANY RURAL ROADS ARE CLOSED. STATE HIGHWAY 10 IS IMPASSABLE AT A POINT 5 MILES EAST OF LENAPAH. AT 34.0 FEET...SERIOUS AGRICULTURAL FLOODING OCCURS BETWEEN THE KANSAS BORDER AND HEADWATERS OF LAKE OOLOGAH AND STATE HIGHWAY 10 REMAINS IMPASSABLE 5 MILES EAST OF LENAPAH. $$
437 WGUS84 KTSA 021849 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 148 PM CDT WED MAY 2 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. OKC105-030248- /O.EXT.KTSA.FL.W.0024.000000T0000Z-120503T1648Z/ /LEPO2.2.ER.120501T0125Z.120501T2331Z.120503T1048Z.NO/ 148 PM CDT WED MAY 2 2012 ...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE VERDIGRIS RIVER NEAR LENAPAH. * UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM WEDNESDAY THE STAGE WAS 34.94 FEET. * FLOOD STAGE IS 30.0 FEET. * MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY EARLY THURSDAY MORNING. * IMPACT...AT 34.0 FEET...SERIOUS AGRICULTURAL FLOODING OCCURS BETWEEN THE KANSAS BORDER AND NORTHERN REACHES OF LAKE OOLOGAH. STATE HIGHWAY 10 IS IMPASSABLE AT A POINT 5 MILES EAST OF LENAPAH. $$
951 WGUS84 KTSA 030042 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 742 PM CDT WED MAY 2 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. OKC105-030842- /O.EXT.KTSA.FL.W.0024.000000T0000Z-120503T1116Z/ /LEPO2.2.ER.120501T0125Z.120501T2331Z.120503T0516Z.NO/ 742 PM CDT WED MAY 2 2012 THE FLOOD WARNING CONTINUES FOR THE VERDIGRIS RIVER NEAR LENAPAH. * UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM WEDNESDAY THE STAGE WAS 33.65 FEET. * FLOOD STAGE IS 30.0 FEET. * MODERATE FLOODING IS OCCURRING. * FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY THURSDAY BEFORE DAWN. * IMPACT...AT 34.0 FEET...SERIOUS AGRICULTURAL FLOODING OCCURS BETWEEN THE KANSAS BORDER AND HEADWATERS OF LAKE OOLOGAH. STATE HIGHWAY 10 IS IMPASSABLE AT A POINT 5 MILES EAST OF LENAPAH. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 30, 6:24 AM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Apr 30, 6:24 AM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 624 AM CDT MON APR 30 2012 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. LINE OF THUNDERSTORMS WITH TRAILING AREA OF STRATIFORM RAIN WILL CONTINUE TO PROGRESS EAST THIS MORNING...WILL BE ONGOING AT MLC/FSM/FYV AT ISSUANCE TIME WITH MVFR CONDITIONS PREVAILING. ONCE THIS CLEARS THE AREA...VFR CONDITIONS EXPECTED TO PREVAIL THROUGH THE REST OF THE PERIOD. CONFIDENCE REGARDING ADDITIONAL THUNDERSTORM DEVELOPMENT THIS AFTERNOON ALONG ANY OUTFLOW BOUNDARY REMAINS TOO LOW AT THIS POINT TO INCLUDE ANY MENTION IN THE FORECAST. SHOULD ANY STORMS OCCUR...LOCAL MVFR CONDITIONS WILL BE LIKELY. && .PREV DISCUSSION... /ISSUED 329 AM CDT MON APR 30 2012/ DISCUSSION... A WEAKENING AREA OF SHOWERS AND THUNDERSTORMS IS PROGRESSING SOUTHEAST ACROSS NORTHEAST OKLAHOMA EARLY THIS MORNING AND LATEST RUNS OF THE HRRR SUGGEST THAT AT LEAST A BROKEN BAND OF SHOWERS AND STORMS WILL MAKE IT THROUGH ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS MORNING. RESIDUAL OUTFLOW BOUNDARIES AND THE OLD FRONTAL BOUNDARY NEAR THE KANSAS AND MISSOURI BORDERS MAY PROVIDE A FOCUS FOR RENEWED DEVELOPMENT LATER THIS AFTERNOON OR THIS EVENING BUT BY LATER TONIGHT THE GREATEST CONVECTIVE COVERAGE IS LIKELY TO BE TO OUR NORTH AND NORTHEAST. WILL CONTINUE LOW POPS INTO TUESDAY BUT AFTER THAT THE CAPPING INVERSION STRENGTHENS ENOUGH TO PRECLUDE A MENTION OF CONVECTION. VERY WARM AND HUMID WEATHER WILL THEN PREVAIL THROUGH AT LEAST NEXT WEEKEND WITH HIGHS APPROACHING 90 AND LOWS NEAR 70 IN MANY PLACES. STAYED CLOSE TO THE WARMER NAM MOS TEMPERATURES THE NEXT COUPLE DAYS. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...99 LONG TERM....99 AVIATION...14
Hazardous weather outlook, Apr 30, 5:08 AM CDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 508 AM CDT MON APR 30 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 508 AM CDT MON APR 30 2012 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND EXTREME NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND EXTREME NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... AN AREA OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS NORTHEAST OKLAHOMA AND INTO PARTS OF NORTHWEST ARKANSAS THIS MORNING. THE MAIN THREAT WILL CONTINUE TO BE LOCALLY HEAVY RAINFALL...BUT THIS THREAT WILL DECREASE SOME THROUGH THE MORNING AS THE STORMS BECOME MORE PROGRESSIVE. THERE WILL ALSO BE A SMALL THREAT OF LARGE HAIL AND GUSTY WINDS WITH STRONGER EMBEDDED CELLS ALONG THE LEADING EDGE. THIS ACTIVITY WILL LIKELY LEAVE AN OUTFLOW BOUNDARY OVER THE AREA DURING THE AFTERNOON WHICH MAY PROVIDE FOCUS FOR ADDITIONAL THUNDERSTORM DEVELOPMENT. OTHER STORMS EXPECTED TO DEVELOP ALONG THE DRY LINE IN THE TEXAS AND OKLAHOMA PANHANDLES...AND SOME OF THESE MAY MOVE TOWARD NORTHEAST OKLAHOMA LATE TONIGHT. ANY OF THIS ACTIVITY WILL POSE A LIMITED SEVERE WEATHER THREAT IN THE FORM OF LARGE HAIL AND DAMAGING WINDS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. WEDNESDAY...HIGH WIND POTENTIAL. THURSDAY THROUGH SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... THE OVERALL POTENTIAL FOR THUNDERSTORMS WILL DECREASE SIGNIFICANTLY BY TUESDAY AS A STATIONARY FRONT THAT HAS BEEN OVER THE AREA FOR SEVERAL DAYS LIFTS TO THE NORTH. SOUTH WINDS WILL BECOME STRONG TUESDAY AND WEDNESDAY WITH GUSTS OVER 30 MPH LIKELY. VERY WARM AND HUMID WEATHER WILL PREVAIL THROUGH THE WEEKEND. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:41 PM CDT | Special Weather Statement | TSA | Osage | 34 min |
| Apr 29, 7:52 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 38 min |
| Apr 29, 8:16 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 44 min |
| Apr 29, 8:47 PM CDT | River Flood Warning | TSA | Ottawa | 5 days |
| Apr 29, 8:49 PM CDT | Tornado Warning | TSA | Osage | 26 min |
| Apr 29, 9:13 PM CDT | Tornado Warning | TSA | Osage | 29 min |
| Apr 29, 9:27 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 33 min |
| Apr 29, 9:48 PM CDT | Areal Flood Advisory | TSA | Nowata, Osage, Pawnee, Washington | 3 hr |
| Apr 29, 9:58 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 47 min |
| Apr 29, 10:13 PM CDT | Tornado Warning | TSA | Osage, Washington | 32 min |
| Apr 29, 10:35 PM CDT | Severe Thunderstorm Warning | TSA | Nowata | 20 min |
| Apr 29, 10:55 PM CDT | Flash Flood Warning | TSA | Osage | 4 hr |
| Apr 29, 11:16 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 25 min |
| Apr 29, 11:44 PM CDT | Special Weather Statement | TSA | Washington | 31 min |
| Apr 30, 12:08 AM CDT | Special Weather Statement | TSA | Craig, Nowata | 37 min |
| Apr 30, 12:18 AM CDT | Special Weather Statement | TSA | Osage | 42 min |
| Apr 30, 12:41 AM CDT | Special Weather Statement | TSA | Ottawa | 64 min |
| Apr 30, 12:47 AM CDT | Special Weather Statement | TSA | Washington | 43 min |
| Apr 30, 1:02 AM CDT | Areal Flood Advisory | TSA | Craig, Nowata, Osage, Ottawa, Pawnee, Rogers and 1 more | 3 hr |
| Apr 30, 2:19 AM CDT | Special Weather Statement | TSA | Osage | 41 min |
| Apr 30, 2:55 AM CDT | Flash Flood Warning | TSA | Osage, Washington | 3 hr |
| Apr 30, 4:06 AM CDT | Areal Flood Advisory | TSA | Craig, Creek, Delaware, Mayes, Nowata, Osage and 6 more | 3 hr |
| Apr 30, 9:15 AM CDT | River Flood Warning | TSA | Washington | 23 hr |
| Apr 30, 9:15 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 41 hr |
| Apr 30, 11:18 AM CDT | Areal Flood Warning | TSA | Osage, Washington | 29 hr |
| Apr 30, 2:04 PM CDT | Flash Flood Watch | TSA | Craig, Nowata, Ottawa, Pawnee, Washington | 17 hr |
| Apr 30, 2:44 PM CDT | Special Weather Statement | TSA | Choctaw | 46 min |
| Apr 30, 5:33 PM CDT | Special Weather Statement | TSA | LeFlore | 27 min |
Nearby
River Flood Warnings in Oklahoma, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.